# SDR R7M2002F00021

- Difficulty date: April 2, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Part serial: 87090173
- Condition: Inoperative
- Location: Csas
- Part time: 6,175 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CSAS-COMPUTER INOPERATIVE.  CAUSES 1 TO 2 HRTZ PER SECOND ROLL WHILE ROLL MODE ENGAGED.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
